# SDR 97ZZZM891

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-4 INSPECTION TASK CARD ZL-141-GVI-10010-001 MAINTENANCE DISCOVERED THE RIGHT AFT OUTBOARD, LEFT FLIGHT ATTENDANT AND AFT BAGGAGE SEAT TRACKS CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED SEAT TRACKS IAW SRM 51-25-04.  AIRCRAFT WAS RETURNED TO SERVICE.  REFERENCE SIMA972191.
